Volume 8 Number 5 (May 2013)
Home > Archive > 2013 > Volume 8 Number 5 (May 2013) >
JSW 2013 Vol.8(5): 1094-1100 ISSN: 1796-217X
doi: 10.4304/jsw.8.5.1094-1100

A Union Authentication Protocol of Cross-domain Based on Bilinear Pairing

Shen-Gang Hao1, Li Zhang1, Ghulam Muhammad2

1Dept of Computer and Information Technology, Nanyang Normal University, Nanyang, China
2School of Computer, Beijing Institute of Technology, Beijing, China


AbstractWith the development of network service technology such as grid computing, cloud computing, the cooperation among multiply domains is needed for these intelligent services that have the unlimited space and the unlimited speed. This paper proposes a new union authentication protocol of cross-domain that can ensure the security of resource access in different domains, where the register keys of members in one domain are submitted to the key authentication center, rather than the private keys. This authentication protocol can avoid the shortcoming that it is complex to deliver certification in the traditional crossdomain authentication based on PKI and prevent the authority counter from pretending to be a member to access resources in other domains in the current identity-based authentication. The performance analysis shows that the proposed authentication protocol has good anonymity and can track the entities when there are the inconsistent cases. At last, a prototype system that can implement the authentication protocol is given.

Index TermsMulti-domain cooperation; union authentication; elliptic curve; bilinear pairing.

[PDF]

Cite: Shen-Gang Hao, Li Zhang, Ghulam Muhammad, "A Union Authentication Protocol of Cross-domain Based on Bilinear Pairing," Journal of Software vol. 8, no. 5, pp. 1094-1100, 2013.

General Information

ISSN: 1796-217X (Online)
Frequency:  Quarterly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsweditorialoffice@gmail.com
  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]

  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Nov 18, 2021 News!

    Papers published in JSW Vol 16, No 1- Vol 16, No 6 have been indexed by DBLP   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Nov 02, 2023 News!

    Vol 18, No 4 has been published with online version   [Click]